Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having delayed period after intercourse with pain in leg and abdomen. Pregnancy test done. Reason and cure?

hi, i am 28yr old husband and i had an unprotected test and we depend on widrawerel, i missed my periods, its been a week now. i did my test twice first on the 3rd day and second on the 6th day. both came negative. now i am experiencing some blood and certainly they not cloths but very less in quantity.
I am experiencing pain in legs and abdomen as I use to during my periods. further before marriage my periods were irregular. After marriage they became a bit regular but though with slight 2-3 days here and there. I am not planning for a baby now...and worried if i have become pregnant. it would be a real help if you could guide.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Ria !. Thanks for your query. You need a Blood test for detecting pregnancy and see a Gynaec/Obstetrician for further advice.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor